Drug Allergy Increased effect of the drugIncreased effect of the drug

All medications can result in undesirable reactions also called as Drug Allergy. For instance, anti-microbials, for example, those in the sulfonamide and penicillin families cause unfavorably susceptible responses in around five for every penny of the populace. Skin rashes are a typical response. On the other hand, whether a response is created by the prescription or the sickness that it is utilized to treat is here and there hard to tell. A further inconvenience is the connection of whatever viable prescriptions, including corresponding drugs, which the individual may be taking.

Increased effect of the drug:  Some people are more affected by drugs than others; there is a large degree of individual variability. Some people excrete drugs more slowly than others, and levels of the drug may build up over time. This means that a dose of a drug that suits one person might be too much (or too little) for another.

There are unlikely to be toxic effects, as the doses prescribed take account of this variation and allow a wide margin of safety. However, it may be that a sedative that makes someone else sleep for a few hours might make another person sleep for much longer. This would be an increased effect rather than an allergy or intolerance.